MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION ARTISAN? MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION ARTISAN? MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8416-70
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Paralysis (1997)
Date of Event 03/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following a spinal cord stimulation (scs) implant procedure, the patient experienced postoperative lower extremity paralysis.The patient had magnetic resonance imaging (mri) performed that showed bleeding and the patient underwent emergency surgery to evacuate a hematoma associated with the scs placement.The event was related to an unknown blood disorder.It was noted that the patient was currently in stable condition.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the manufacturing documentation for these device revealed that no anomalies or deviations related to the event occurred during manufacturing.The device remains implanted in the patient.As such, physical analysis has not been conducted in our laboratory.A product labeling review identified that the devices were used per the instructions for use (ifu) product label.The ifu states that possible surgical procedural risks include temporary pain at the implant site, infection, cerebrospinal fluid (csf) leakage and, although rare, epidural hemorrhage, seroma, hematoma and paralysis.Labelling review found that the reported event of paralysis and hematoma are a known risk of implanting a pulse generator as part of a system to deliver spinal cord stimulation.

Brand Name
ARTISAN? MRI
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24783580
Report Number3006630150-2026-02059
Device Sequence Number6065381
Product Code LGW
UDI-Device Identifier08714729951131
UDI-Public(01)08714729951131(17)271029(10)7078348
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-8416-70
Device Catalogue NumberSC-8416-70
Device Lot Number7078348
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/15/2026
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age79 YR
Patient SexFemale